# SDR 2005FA0000825

- Difficulty date: June 3, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N36116
- Make and model: Piper PA-28-161
- Aircraft serial: 287816614
- Engine: Lyc O320*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 4111810R
- Part serial: E0707GH
- Condition: Frozen
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FROZE UP UPON ENGINE SHUTDOWN.  OVERHAULED.
